# SDR CALA2011091900609

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 33,284 hours, 10,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2281
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT PRESSURE BULKHEAD STA 1016 AFT SIDE AT APPROX STR 22R THERE  IS A SHARP DENT FACING AFT (MARKED) AFT PRESS BLKD REPAIRED IAW ECRA 5310-05407.  ACCOMP A PERMANENT REPAIR PRIOR TO 46,522 TOTAL FLT CYC'S.  PLANNING TO CONTACT ENGINEERING AFTER 39,522 TOTAL FLT CYC'S BUT BEFORE 40,522 TOTAL FLT CYC'S FOR A PERMANENT REPAIR.  ACCOMPLISH PERMANENT REPAIR PRIOR TO 46,522 TOTAL FLIGHT CYCLE PLANNING TO CONTACT ENGINEERING AFTER 39,522 TOTAL FLT CYCLES BUT BEFORE 40,522 TOTAL FLT CYCLES FOR PERMANENT REPAIR.
